Alert archive / Arkansas / Tornado Warnings in 2018
Tornado Warning 8, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 3, 2018, 4:20 PM CDT for Cleburne County, Stone County, Van Buren County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2018, 4:20 PM CDT (21:20 UTC)
- Expired
- Apr 3, 2018, 4:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cleburne County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 94 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 514 m²/s²
- 0-3 km storm-relative helicity
- 499 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
647
WFUS54 KLZK 032120
TORLZK
ARC023-137-141-032200-
/O.NEW.KLZK.TO.W.0008.180403T2120Z-180403T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
420 PM CDT TUE APR 3 2018
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southwestern Stone County in north central Arkansas...
Northeastern Van Buren County in north central Arkansas...
Northwestern Cleburne County in north central Arkansas...
* Until 500 PM CDT
* At 419 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clinton, moving east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Fairfield Bay... Greers Ferry...
Shirley... Old Lexington...
Edgemont... Parma...
Hanover... Prim...
Rushing... Turkey Creek...
Luber... Hill Creek Recreation Area...
Brownsville... Arlberg...
Brewer... Woodrow...
Fox...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3562 9245 3566 9248 3573 9245 3585 9214
3572 9198 3557 9206
TIME...MOT...LOC 2119Z 260DEG 42KT 3564 9251
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Cooper3 follow-up statements
097
WWUS54 KLZK 032131
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
431 PM CDT TUE APR 3 2018
ARC023-137-141-032200-
/O.CON.KLZK.TO.W.0008.000000T0000Z-180403T2200Z/
Stone AR-Van Buren AR-Cleburne AR-
431 PM CDT TUE APR 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTH
CENTRAL STONE...EAST CENTRAL VAN BUREN AND NORTHWESTERN CLEBURNE
COUNTIES...
At 431 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Shirley, or near Fairfield Bay, moving east at 50
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fairfield Bay... Greers Ferry...
Shirley... Edgemont...
Parma... Hanover...
Prim... Rushing...
Turkey Creek... Luber...
Hill Creek Recreation Area... Brownsville...
Brewer... Woodrow...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3560 9227 3567 9232 3575 9226 3582 9210
3572 9198 3557 9206
TIME...MOT...LOC 2131Z 260DEG 42KT 3566 9234
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Cooper839
WWUS54 KLZK 032137
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
437 PM CDT TUE APR 3 2018
ARC141-032147-
/O.CAN.KLZK.TO.W.0008.000000T0000Z-180403T2200Z/
Van Buren AR-
437 PM CDT TUE APR 3 2018
...THE TORNADO WARNING FOR EAST CENTRAL VAN BUREN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 800 PM CDT for north central
Arkansas.
LAT...LON 3558 9213 3567 9219 3574 9214 3577 9204
3572 9198 3557 9206
TIME...MOT...LOC 2137Z 260DEG 42KT 3567 9225
$$
ARC023-137-032200-
/O.CON.KLZK.TO.W.0008.000000T0000Z-180403T2200Z/
Stone AR-Cleburne AR-
437 PM CDT TUE APR 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTH
CENTRAL STONE AND NORTHWESTERN CLEBURNE COUNTIES...
At 437 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Shirley, or near Fairfield Bay, moving east at 50
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greers Ferry... Prim...
Brownsville... Brewer...
Woodrow... Hill Creek Recreation Area...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3558 9213 3567 9219 3574 9214 3577 9204
3572 9198 3557 9206
TIME...MOT...LOC 2137Z 260DEG 42KT 3567 9225
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Cooper895
WWUS54 KLZK 032145
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
445 PM CDT TUE APR 3 2018
ARC023-137-032154-
/O.CAN.KLZK.TO.W.0008.000000T0000Z-180403T2200Z/
Stone AR-Cleburne AR-
445 PM CDT TUE APR 3 2018
...THE TORNADO WARNING FOR SOUTH CENTRAL STONE AND NORTHWESTERN
CLEBURNE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 800 PM CDT for north central
Arkansas.
LAT...LON 3558 9213 3567 9219 3574 9214 3577 9204
3572 9198 3557 9206
TIME...MOT...LOC 2144Z 260DEG 42KT 3569 9214
$$
CooperWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:12 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 3, 3:12 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 312 PM CDT Tue Apr 3 2018 .DISCUSSION... Main concerns in this forecast cycle are initial severe storm threat as the system and cold front move through AR. Isolated severe storms have developed this afternoon. Winds are elevated the afternoon and wind advisories are in effect. Then tonight behind the cold front, very cold air will filter into AR, and freezing to below freezing temperatures are possible over northern AR. The cold temperatures continue Thursday morning. Then chances of rain are back in the forecast late Friday and into the weekend. Convection has developed this afternoon along the cold front and upper lift as it pushes into western AR. Isolated severe storms have also developed due to in place atmospheric conditions. Large hail and damaging winds remain the main threats, with an isolated tornado possible. The 18Z KLZK sounding did have a weak cap around 6K feet, but expect this to break erode later this afternoon, especially in the eastern half of AR, and heating and strong south to southwest winds mix up the atmosphere. Also in the sounding, precip water was around 1 inch, CAPE of 1600, strong winds with a low level jet from the southwest were 30 to 40 knots, lower than the 12Z sounding, and high level jet over 100 knots will help with updraft formation. Instability has maxed this afternoon to early evening with the heating and energy moving across AR. Scenario remains the same, a few scattered storms ahead of the cold front, while the max lift will be just ahead and along the front. Short range models gradually increase convection over the west this afternoon, then quickly develop line of storms ahead of the cold front and upper dynamics. Due to the speed of the line of convection, around one inch or less is them most expected, while a few isolated higher amounts will be seen. Flash flooding will be a much lower threat. Otherwise, a strong warm up today with highs in the 60s, 70s and some 80s over the south. Much colder air filters in behind the cold front tonight, with upper 20 to around freezing over northern AR with a freeze warning in effect. && .SHORT TERM...Tonight Through Thursday Will keep a good chance of convection this afternoon to evening with the cold front and upper dynamics moving through the state. Isolated severe storms will be seen. The convection will move quickly east and be out of the state around midnight. Much cooler air will filter in over the state, and some freezing temperatures are forecast Wednesday morning. Chilly on Wednesday with dry conditions with highs in the 50s to lower 60s. Continued cold temperatures Wednesday night to Thursday morning with possible freezing temperatures over parts of northern AR. && .LONG TERM...Thursday Night Through Tuesday Northwest flow will be over much of the country to begin the long term period. An upper ridge will build over the west coast Friday with more zonal flow over the rest of the area. A progressive pattern will continue through the period and by Tuesday an upper ridge will be over the Rockies and an upper trough will be over the Great Lakes. A cold front will move through Arkansas Friday. High pressure moves into Arkansas for the weekend. The next cold front moves through the state Monday. Mainly showers with isolated thunderstorms are expected through the period. However, there could be some wintry weather in the north and parts of central Friday night into Saturday morning. Below normal temperatures are expected through the period. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 31 55 35 63 / 20 0 0 10 Camden AR 39 62 37 70 / 40 0 0 10 Harrison AR 27 53 36 62 / 10 0 0 10 Hot Springs AR 35 59 37 67 / 20 0 0 10 Little Rock AR 36 58 38 66 / 30 0 0 10 Monticello AR 41 59 38 67 / 70 0 0 10 Mount Ida AR 34 59 37 66 / 20 0 0 10 Mountain Home AR 28 53 34 63 / 10 0 0 10 Newport AR 34 55 36 62 / 30 0 0 10 Pine Bluff AR 39 58 38 66 / 40 0 0 10 Russellville AR 33 58 36 65 / 10 0 0 10 Searcy AR 34 56 35 64 / 30 0 0 10 Stuttgart AR 38 57 39 65 / 40 0 0 10 && .LZK Watches/Warnings/Advisories... Freeze Warning from 2 AM to 9 AM CDT Wednesday FOR Baxter-Boone- Cleburne-Fulton-Independence-Izard-Johnson-Logan-Marion- Montgomery-Newton-Polk-Pope-Scott-Searcy-Sharp-Stone-Van Buren- Yell. Wind Advisory until 7 PM CDT this evening FOR Arkansas-Desha- Drew-Jackson-Jefferson-Lincoln-Lonoke-Monroe-Prairie-White- Woodruff. && Short Term...59 / Long Term...51
Hazardous weather outlook, Apr 3, 2:30 PM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook...Update National Weather Service Little Rock AR 230 PM CDT Tue Apr 3 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 230 PM CDT Tue Apr 3 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon through Tonight Scattered strong to severe thunderstorms will be seen this afternoon and evening over Arkansas. A weather system and cold front will move through the state and develop the scattered strong to severe storms. The main threats will be damaging winds and large hail, while a few isolated tornadoes may develop. The storm system and cold front are expected to push out of Arkansas around midnight. In the wake of the front, colder air will filter into the state during the overnight hours. Subfreezing temperatures are likely across much of northern and western Arkansas Wednesday morning. This includes much of the Ozark and Ouachita Mountains, and the Arkansas River Valley west of Morrilton. Also, ahead of the system today and behind the cold front tonight, strong winds will be seen at speeds of 20 to 30 mph with some isolated higher gusts possible. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday After temperatures fall to around freezing Wednesday morning, a brief period of dry weather can be expected through Thursday. Rain will then return Friday into Saturday. Thunderstorms are favored from southern Arkansas to the Gulf Coast. At this time, chances of severe weather appear low. The forecast calls for temperatures dropping below freezing in about the northern two to three rows of counties Saturday morning. Not only will this result in a freeze, but also a brief wintry mix before precipitation ends later in the day. It will be dry again on Sunday, but a storm system and cold front from the Plains will trigger another round of showers and thunderstorms Sunday night. .Spotter Information Statement... Spotter activation may be needed this afternoon through the evening hours. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 67/46/59
In the hours before
Special weather statement, Apr 3, 2:03 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
203 PM CDT TUE APR 3 2018
ARZ012-021-031945-
Johnson AR-Newton AR-
203 PM CDT TUE APR 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JOHNSON AND NEWTON
COUNTIES UNTIL 245 PM CDT...
At 203 PM CDT, Doppler radar was tracking a strong thunderstorm near
Upper Buffalo Wilderness Area, or 16 miles southeast of Huntsville,
moving east at 40 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Jasper... Carver...
Erbie... Upper Buffalo Wilderness Area...
Lost Valley State Park... Piercetown...
Walnut... Pruitt...
Marble Falls... Crossroad...
Fallsville... Swain...
Gum Springs in Newton County... Nail...
Arbaugh... Ponca...
Hasty... Lurton...
Mossville... Wayton...
A tornado watch remains in effect until 800 PM CDT for western and
north central Arkansas.
LAT...LON 3611 9303 3574 9304 3573 9365 3577 9365
3576 9352 3588 9352 3588 9351 3592 9351
3593 9349 3595 9349 3597 9345 3608 9345
3608 9348 3613 9348
TIME...MOT...LOC 1903Z 267DEG 33KT 3592 9353
55Local storm report, Apr 3, 3:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL MENA 34.58N 94.24W
04/03/2018 E0.75 INCH POLK AR SOCIAL MEDIA
&&
51Special weather statement, Apr 3, 3:54 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
354 PM CDT TUE APR 3 2018
ARZ038-039-041-042-032145-
Perry AR-Yell AR-Garland AR-Montgomery AR-
354 PM CDT TUE APR 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERRY...NORTHWESTERN
GARLAND...SOUTH CENTRAL YELL AND NORTHEASTERN MONTGOMERY COUNTIES
UNTIL 445 PM CDT...
At 354 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mauldin, or near Mount Ida, moving east at 35 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Mount Ida... Mountain Pine...
Oden... Mauldin...
Lake Ouachita State Park... Avant...
Pencil Bluff... Gibbs...
Crystal Springs Landing... Fannie...
Mt Tabor... Royal...
Lena Landing Rec Area... Silver...
Sims... Story...
Crystal Springs... Hurricane Grove...
Washita...
A tornado watch remains in effect until 800 PM CDT for central and
western Arkansas.
LAT...LON 3451 9376 3462 9378 3475 9366 3481 9320
3451 9318
TIME...MOT...LOC 2054Z 264DEG 32KT 3461 9368
BrownLocal storm report, Apr 3, 4:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
404 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL CALICO ROCK 36.13N 92.13W
04/03/2018 E0.75 INCH IZARD AR LAW ENFORCEMENT
&&
51Local storm report, Apr 3, 4:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL MELBOURNE 36.06N 91.90W
04/03/2018 E1.00 INCH IZARD AR LAW ENFORCEMENT
&&
51Local storm report, Apr 3, 4:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL ALREAD 35.63N 92.68W
04/03/2018 E1.75 INCH VAN BUREN AR PUBLIC
&&
51The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:00 PM CDT | Wind Advisory | LZK | Arkansas, Desha, Drew, Jackson, Jefferson, Lincoln and 5 more | 22 hr |
| Apr 3, 3:46 AM CDT | Freeze Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Marion and 2 more | 29 hr |
| Apr 3, 2:03 PM CDT | Special Weather Statement | LZK | Newton | 42 min |
| Apr 3, 2:11 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Yell | 49 min |
| Apr 3, 2:23 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 52 min |
| Apr 3, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 45 min |
| Apr 3, 2:47 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 28 min |
| Apr 3, 2:50 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 40 min |
| Apr 3, 2:52 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Newton, Searcy, Stone | 38 min |
| Apr 3, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope, Searcy, Van Buren | 29 min |
| Apr 3, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 35 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Searcy, Stone | 32 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 47 min |
| Apr 3, 3:40 PM CDT | Tornado Warning | LZK | Baxter, Izard, Stone | 35 min |
| Apr 3, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Van Buren | 32 min |
| Apr 3, 3:50 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Saline | 25 min |
| Apr 3, 3:54 PM CDT | Special Weather Statement | LZK | Montgomery | 51 min |
| Apr 3, 4:02 PM CDT | Tornado Warning | LZK | Stone, Van Buren | 28 min |
| Apr 3, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 24 min |
| Apr 3, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Van Buren | 32 min |
| Apr 3, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 32 min |
| Apr 3, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 21 min |
| Apr 3, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 33 min |
| Apr 3, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone | 25 min |
| Apr 3, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 19 min |
| Apr 3, 4:42 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 48 min |
| Apr 3, 4:44 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 31 min |
| Apr 3, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 45 min |
| Apr 3, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke | 36 min |
| Apr 3, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone | 36 min |
| Apr 3, 5:02 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 28 min |
| Apr 3, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 34 min |
| Apr 3, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 32 min |
| Apr 3, 5:18 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 27 min |
| Apr 3, 5:23 PM CDT | Special Weather Statement | LZK | Jefferson | 52 min |
| Apr 3, 5:23 PM CDT | Tornado Warning | LZK | Cleburne, Jackson, White | 37 min |
| Apr 3, 5:28 PM CDT | Tornado Warning | LZK | Jackson | 19 min |
| Apr 3, 5:45 PM CDT | Tornado Warning | LZK | Independence, Jackson, White, Woodruff | 30 min |
| Apr 3, 5:46 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 29 min |
| Apr 3, 5:58 PM CDT | Tornado Warning | LZK | Jackson, Woodruff | 32 min |
| Apr 3, 6:13 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Lincoln, Monroe | 14 min |
Nearby
Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.